Probability

[26] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 1497 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Convergence of eigenvector empirical spectral distribution of sample covariance matrices

Haokai Xi University of Wisconsin-Madison Fan Yang University of California, Los Angeles Jun Yin University of California, Los Angeles

Probability mathscidoc:1805.28002

[ Download ] [ 2018-05-07 14:34:51 uploaded by yangf75 ] [ 1493 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] The Parisi formula has a unique minimizer

Antonio Auffinger Northwestern University Wei-Kuo Chen University of Minnesota

Probability mathscidoc:1704.28001

Gold Award Paper in 2017

Communications in Mathematical Physics, 335, (3), 1429-1444, 2015
[ Download ] [ 2017-04-18 21:48:14 uploaded by wkchen ] [ 1489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices

Xiucai Ding University of Toronto Fan Yang University of Wisconsin-Madison

Probability mathscidoc:1805.28001

Annals of Applied Probability, 2018
[ Download ] [ 2018-05-07 14:13:51 uploaded by yangf75 ] [ 1459 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Upper tails and independence polynomials in random graphs

Bhaswar B. Bhattacharya University of Pennsylvania Shirshendu Ganguly UC Berkeley Eyal Lubetzky New York University Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06002

Advances in Mathematics, 319, 313-347, 2017
[ Download ] [ 2019-04-11 12:05:01 uploaded by yufeizhao ] [ 1457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved